# SDR FDEA201405211107

- Difficulty date: May 21, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 27,829 hours, 14,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034020700
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40 RT SIDE WITH A CRACK SIGNAL.  REAMED THE HOLE TO REMOVE THE CRACK AND COMPLIED WITH EA6-5710-T0308852 PT1.  MAJOR REPAIR IAW GMM6-2-100.
